Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2013, Article ID 483962, 5 pages
Research Article

The Global Cyclicity Index of Benzenoid Chains

1School of Mathematics and Information Science, Yantai University, Yantai, Shandong 264005, China
2School of Mathematics, Shandong University, Jinan, Shandong 250010, China

Received 28 May 2013; Accepted 20 September 2013

Academic Editor: Arturo Espinosa

Copyright © 2013 Yujun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujun Yang, Yan Wang, and Yi Li, “The Global Cyclicity Index of Benzenoid Chains,” Journal of Chemistry, vol. 2013, Article ID 483962, 5 pages, 2013.